# SDR DALA2019042302588

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 83,809 hours, 37,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Handle
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 RIGHT EMERGENCY WING EXIT HANDLE LIGHTS INOP. CORRECTIVE ACTION: FOUND MISSING GND BETWEEN HANDLE LIGHT M10614 AND CONN D5678. RECONNECTED GND. OPS CK NORMAL. REF B757 WDM SUPPLEMENT 33-51-13 SH 2 OF 2. (5660674)
